# SDR 2007UALA03557

- Difficulty date: September 4, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 53,900 hours, 19,729 cycles
- Engine: Pwa PW4060
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK DEFECTIVE AT 2.(1=CAPT,2=1ST OFF,3=1ST OBS).  CREW COMMENTS:  O2 MASK INFLATABLE BAND BURST.
